# SDR DALA2022012400484

- Difficulty date: January 24, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 91,708 hours, 42,222 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 LACING COMING LOOSE ON DOOR SLIDE. CORRECTIVE ACTION: REPLACED DOOR SLIDE PER AMDS CARD 2561-4001-LA. OK FOR SERVICE. (2096991)
